Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/70943
標題: A two-dimensional modified Levy-walk model for the DNA sequences
作者: Tai, Y.Y.
Li, P.C.
Tseng, H.C.
關鍵字: DNA sequences;DNA-walk;Levy statistics;long-range correlation;patchiness;mapping;Saccharomyces cerevisiae genome;nucleotide-sequences
Project: Physica a-Statistical Mechanics and Its Applications
期刊/報告no:: Physica a-Statistical Mechanics and Its Applications, Volume 369, Issue 2, Page(s) 688-698.
摘要: 
A two-dimensional modified Levy-walk model for the DNA sequences with only three parameters is proposed. This model is applied to simulate real DNA sequence data of the Saccharomyces cerevisiae genome. DNA sequences are converted into one- and two-dimensional random walk mappings for statistical study. Satisfactory statistical results are obtained when 16 chromosomes in the genome are all analyzed and compared to the model sequence data. Measurements on the root-mean-square deviations are in good agreement when real sequences and model sequences are compared. Levy type statistics plays a major role in generating "long-range correlation" phenomena. Power values alpha = 0.64-0.68 are obtained for the power law F(l)similar to l(alpha) where F(l) is the root-mean-square deviation at step size l. The same model is applied to sequences of some other species. Fair agreement is also obtained. (c) 2006 Elsevier B.V. All rights reserved.
URI: http://hdl.handle.net/11455/70943
ISSN: 0378-4371
DOI: 10.1016/j.physa.2006.02.013
Appears in Collections:期刊論文

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.